# SDR UALA2010011300164

- Difficulty date: January 12, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 57,021 hours, 20,996 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Warmer
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR IN AFT GALLEY.  DEACTIVATED COFFEE WARMER PLATES FOR FURTHER TROUBLESHOOTING OF ODOR.  NEEDS TROUBLESHOOTING FOR SOURCE OF ODOR.  REPLACED COFFEEMAKER M40 & CLEANED COFFEE WARMER.  TURNED ON & OPS CK'D COFFEEMAKERS & WARMERS, NO ODOR NOTICE.  INSPECTED WIRES BEHIND COFFEEMAKERS & CONNECTORS.  SUSPECT DIRTY COFFEE WARMER AS SOURCE.
